International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 1

Research Paper | Mathematics | India | Volume 10 Issue 11, November 2021


On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh


Abstract: In this paper, we have established certain transformations of basic hypergeometric series with more than one base. Some of these lead to the relationship between product of two q-series. These results, in turn, lead to very interesting transformations of bi-basic and poly-basic q-series. A few of the results which are representative of the many results obtained are presented in this article.


Keywords: Bi-basic, Poly-basic, q-series, Hypergeometric series function, Transformation, Bilateral hypergeometric series


Edition: Volume 10 Issue 11, November 2021,


Pages: 103 - 105


How to Cite this Article?

Dr. Brijesh Pratap Singh, "On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=MR211028222856, Volume 10 Issue 11, November 2021, 103 - 105

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Transformation'

Downloads: 2 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 1023 - 1028

Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Downloads: 3 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1267 - 1272

Stagnation Point Flow of Magnetohydrodynamic Liquid across a Linear Stretching Sheet: A Numerical Study

Alfunsa Prathiba

Share this Article
Top